MathSciNet Relay Station
MathSciNet bibliographic data
MR879562 14B05 (13H10 14M10)
Fedder, Richard $F$-purity and rational singularity in graded complete intersection rings. Trans. Amer. Math. Soc. 301 (1987), no. 1, 47–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement